MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number 3040
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was foreign object on the device.During unpacking of an encore 26 inflation device, it was noted that there was a foreign object and contaminant on the inner wall of the tube of the device.The procedure was completed with another of the same device.No patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.A foreign object (green) was inside in the encore barrel.The encore barrel was dissected in order to remove the foreign material.As soon as this was done, it was found that the foreign material (fm) was a piece of plastic tie wrap, 5 cm long.
 
Event or Problem Description

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9819276
Report Number2134265-2020-02675
Device Sequence Number19274291
Product Code MAV
UDI-Device Identifier08714729177029
UDI-Public08714729177029
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2021
Device Model Number3040
Device Catalogue Number3040
Device Lot Number0024069959
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer05/07/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1